# SDR SWAA970478

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WING BODY OVERHEAT LIGHT ILLUMINATED DURING CRUISE.  LIGHT EXTINGUISHED AFTER EXECUTING QRH PROCEDURES, THEN COULD NOT CONTROL CABIN PRESSURE AT 4,000 FT.  AIRCRAFT LANDED WITHOUT INCIDENT AT STL.  REPLACED PRESSURE CONTROLLER AND OUTFLOW VALVE.  UNABLE TO DUPLICATE WING BODY OVERHEAT.  INSPECTED, NO LEAKS.
